Publication Cover
Statistics
A Journal of Theoretical and Applied Statistics
Volume 48, 2014 - Issue 1
230
Views
4
CrossRef citations to date
0
Altmetric
Original Articles

Estimation by polynomial splines with variable selection in additive Cox models

, &
Pages 67-80 | Received 19 Oct 2011, Accepted 07 Nov 2012, Published online: 05 Dec 2012
 

Abstract

In this article, we consider penalized variable selection in additive Cox models based on (group) smoothly clipped absolute deviation penalty and hence widen the scope of applicability of penalized variable selection to semiparametric models for censored data. We demonstrate the asymptotic consistency in model selection and convergence rate in estimation. Our simulation study emphasizes comparison of several different criteria for tuning parameter selection and also compares two appropriate definitions of the degrees of freedom in additive models.

Acknowledgements

The authors sincerely thank the AE and a referee for their insightful comments and suggestions that have improved the original manuscript. The research of Heng Lian is supported by Singapore MOE Tier 1 Grant. Zhang's research is partially supported by the National Natural Science Foundation of China (61070236).

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 844.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.